# SDR UIEA2018031200367

- Difficulty date: March 11, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 96,142 hours, 19,602 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 7738556
- Part serial: 880120
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB,  AFTER ENGINE ANTI-ICE SELECTED ON,  THE LT ENG BLEED OFF, LT PACK OFF, AND LT ENGINE BLEED OVERHEAT EICAS MESSAGES.   PERFORMED FIM 36-10 FT 835,  FAULTED FAV, REMOVED AND REPLACED THE LT ENGINE FAN AIR MODULATING VALVE IAW AMM 36-11-16.  OPS CHECKED GOOD,
